Rough Groups Over Rough Sets

Creative Commons License


Türk Doğa ve Fen Dergisi, vol.12, no.2, pp.88-92, 2023 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2023
  • Doi Number: 10.46810/tdfd.1244775
  • Journal Name: Türk Doğa ve Fen Dergisi
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.88-92
  • Hacettepe University Affiliated: Yes


In this paper, the author focuses on the algebraic structure of the rough groups, especially those based on the rough sets. The author proposes a new definition of the rough group, based on Pawlak’s rough sets. This new definition addresses some shortcomings of previous definitions. The author then provides a detailed description of the structure of the rough groups.